# SDR MWEA00403

- Difficulty date: May 2, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 47,608 hours, 36,321 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S27779223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 172 HAS CORROSION AROUND FASTENERS ON LONGERON 29 RIGHT SIDE.  INSTALLED NEW LONGERON AND SPLICES.
